Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 34, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Jun 1, 2007, 2:21 PM CDT for Hall County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2007, 2:21 PM CDT (19:21 UTC)
- Expired
- Jun 1, 2007, 2:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Hall County, TX
The radar
The Lubbock radar (KLBB), 142 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:03 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1384 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLUB 011921 TORLUB TXC191-011945- /O.NEW.KLUB.TO.W.0034.070601T1921Z-070601T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 221 PM CDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 245 PM CDT * AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR NORTHFIELD...OR ABOUT 18 MILES WEST OF CHILDRESS...MOVING EAST AT 25 MPH. * THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN HALL COUNTY. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. LAT...LON 3438 10062 3432 10060 3432 10043 3447 10044 $$
1 follow-up statement
000 WWUS54 KLUB 011930 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 230 PM CDT FRI JUN 1 2007 TXC191-011945- /O.CON.KLUB.TO.W.0034.000000T0000Z-070601T1945Z/ HALL TX- 230 PM CDT FRI JUN 1 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR SOUTHEASTERN HALL COUNTY... AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 6 MILES NORTHEAST OF NORTHFIELD...OR ABOUT 16 MILES WEST OF CHILDRESS...MOVING EAST AT 15 MPH. THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN HALL COUNTY. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER,PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. LAT...LON 3438 10056 3432 10056 3432 10043 3440 10042 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 1, 11:38 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 1, 11:38 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1138 AM CDT FRI JUN 1 2007 .UPDATE... VISIBLE SATELLITE IMAGERY DEPICTS THE MERGER OF TWO BOUNDARIES ACROSS THE NORTHERN TIER OF OUR FORECAST AREA...AND THE LOWER VALUES OF THE KLBB REFLECTIVITY DATA SHOWS THE LINEAR NATURE OF THIS FEATURE AS IT STRETCHES FROM BOVINA TO DIMMITT TO TULIA TO SILVERTON. STRONG THUNDERSTORM ACTIVITY IN RANDALL/COTTER/CARSON AND ARMSTRONG COUNTIES ACROSS THE NORTHERN PANHANDLE CONTINUES TO SHOW SIGNS OF WEAKENING...AND ADDITIONAL CONVECTION IS EXPECTED IN THE VICINITY OF THE AFOREMENTIONED BOUNDARY THIS AFTERNOON. NAM MODEL OUTPUT IN RELATIVE PHASE WITH THIS ACTIVITY IN CONJUCTION WITH A SHORTWAVE SEEN ON WATER VAPOR CROSSING THE NM/TX STATE LINE. IN ADDITION...THE AREA RESIDES IN A UPWARD ASCENT REGION/LEFT FRONT QUADRANT OF AN UPPER TROPOSPHERIC JET STREAK. HAVE INCREASED MAX TEMPS A FEW DEGREES FOR THE SOUTHERN HALF OF THE FORECAST AREA...AND INCREASED THUNDERSTORM CHANCES AREA WIDE...WITH AN EMPHASIS ON THE NORTHERN HALF OF THE AREA THIS AFTERNOON AND THE SOUTHERN HALF FOR TONIGHT. BML.10 && && .PRELIMINARY POINT TEMPS/POPS... FRIONA 84 60 82 56 82 / 60 50 20 30 40 TULIA 81 60 80 59 81 / 60 60 20 30 30 PLAINVIEW 84 60 81 61 83 / 60 60 20 30 30 LEVELLAND 87 61 82 61 84 / 50 50 20 20 20 LUBBOCK 87 62 82 63 84 / 50 50 20 20 20 BROWNFIELD 87 63 83 62 86 / 20 40 20 20 20 CHILDRESS 83 65 81 64 84 / 60 60 20 30 20 SPUR 87 64 82 64 84 / 40 50 20 30 20 ASPERMONT 87 65 84 66 85 / 20 50 30 30 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10
Hazardous weather outlook, Jun 1, 11:59 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1159 AM CDT FRI JUN 1 2007 TXZ021>044-021700- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1159 AM CDT FRI JUN 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER ALL OF THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS TODAY AND EARLY TONIGHT. BUT THERE IS ALSO POTENTIAL FOR PORTIONS OF THIS AREA TO BE UPGRADED TO A MODERATE RISK LATER TODAY. RICH MOISTURE AND A VERY UNSTABLE AIRMASS WILL LIKELY INTERACT WITH AN APPROACHING COLD FRONT...NUMEROUS BOUNDARIES...AND FAVORABLE UPPER LEVEL FORCING TO INITIATE STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE INTERACTIONS WILL BE VERY COMPLEX...SO IT WILL BE DIFFICULT TO PIN-POINT AREAS WITH GREATER RISK. THROUGH EARLY AFTERNOON...AN OUTFLOW BOUNDARY DRAPED ACROSS THE NORTHERN ROLLING PLAINS AND EXTREME SOUTHERN PANHANDLE WILL LIKELY BE A FOCUS FOR DEVELOPMENT. AND ACTIVITY IS EXPECTED TO EXPAND INTO THE WESTERN AND CENTRAL SOUTH PLAINS FROM EASTERN NEW MEXICO LATER TODAY. THE ENTIRE AREA WILL HAVE A RISK FOR SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. FLOODING DUE TO RECENT HEAVY RAINS...SOILS OVER MUCH OF THE REGION REMAIN MOIST TO NEARLY SATURATED. HEAVY RAIN POTENTIAL LATER TODAY COULD LEAVE ISOLATED TOTALS FROM ONE TO TWO INCHES WHICH MAY PRODUCE LOCALIZED FLASH FLOODING. MANY OTHER AREAS COULD EXPERIENCE BRIEF EPISODES OF EXCESSIVE STORM WATER RUN-OFF. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE SATURDAY AND SUNDAY. A COLD FRONT WILL BE IN OR NEAR THE AREA THROUGH THE WEEKEND AND IS EXPECTED TO SERVE AS THE FOCUS FOR THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON AND OVERNIGHT HOURS. AN UNSTABLE ATMOSPHERE AND SUFFICIENT WIND PROFILES WILL LIKELY AID IN SOME STORMS BECOMING SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON OR THIS EVENING.
In the hours before
Local storm report, Jun 1, 8:36 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
836 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST 10 SW PADUCAH 33.91N 100.43W
05/31/2007 M60.00 MPH COTTLE TX MESONET
REPORTED BY THE WEST TEXAS MESONET.
&&
FBOWSERSpecial weather statement, Jun 1, 12:39 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1239 PM CDT FRI JUN 1 2007 TXZ024-025-011830- BRISCOE TX-HALL TX- 1239 PM CDT FRI JUN 1 2007 ...STRONG THUNDERSTORM ACROSS HALL AND BRISCOE COUNTIES... AT 1237 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES WEST OF CAPROCK CANYON ST. PARK...OR ABOUT 7 MILES NORTHWEST OF QUITAQUE...MOVING NORTHEAST AT 20 MPH. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Jun 1, 1:30 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
130 PM CDT FRI JUN 01 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL SUDAN 34.07N 102.53W
05/31/2007 E1.00 INCH LAMB TX TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED BY A SPOTTER
0617 PM HAIL 3 ESE SPRINGLAKE 34.22N 102.26W
05/31/2007 E1.50 INCH LAMB TX SKYWARN SPOTTER
PING PONG BALL SIZED HAIL ON THE GROUND TO THE EAST OF
SPRINGLAKE
0622 PM HAIL 1.5 E COTTON CENTER 33.99N 101.97W
05/31/2007 E0.88 INCH HALE TX PUBLIC
NICKEL SIZED HAIL REPORTED BY THE PUBLIC
0645 PM HAIL 3 S TULIA 34.49N 101.77W
05/31/2007 E1.75 INCH SWISHER TX LAW ENFORCEMENT
TULIA PD REPORTED GOLF BALL SIZED HAIL THREE MILES
SOUTH OF TULIA ON U.S. HIGHWAY 87
0710 PM HAIL 6 NW PETERSBURG 33.93N 101.67W
05/31/2007 E1.00 INCH HALE TX SKYWARN SPOTTER
SPOTTERS REPORTED QUARTER SIZED HAIL NORTHWEST OF
PETERSBURG
0756 PM HAIL 3 W PETERSBURG 33.87N 101.65W
05/31/2007 E1.75 INCH HALE TX LAW ENFORCEMENT
0809 PM HAIL PETERSBURG 33.87N 101.60W
05/31/2007 E1.75 INCH HALE TX PUBLIC
RELAYED BY BROADCAST MEDIA
0815 PM HAIL 1 S COTTON CENTER 33.98N 101.99W
05/31/2007 E0.75 INCH HALE TX SKYWARN SPOTTER
PENNY SIZE HAIL ALONG 179 SOUTH OF COTTON CENTER
0815 PM FLASH FLOOD FLOYDADA 33.98N 101.34W
05/31/2007 FLOYD TX LAW ENFORCEMENT
STREETS IN AND AROUND FLOYDADA WERE COVERED WITH WATER
AT LEAST CURB DEEP.
0815 PM HAIL FLOYDADA 33.98N 101.34W
05/31/2007 E1.50 INCH FLOYD TX LAW ENFORCEMENT
0818 PM TORNADO 2 S PETERSBURG 33.84N 101.60W
05/31/2007 HALE TX FIRE DEPT/RESCUE
RALLS FD REPORTS TORNADO JUST SOUTH OF PETERSBURG
0818 PM HAIL 12 SW FLOYDADA 33.86N 101.48W
05/31/2007 E2.50 INCH FLOYD TX EMERGENCY MNGR
0822 PM HAIL PETERSBURG 33.87N 101.60W
05/31/2007 E1.75 INCH HALE TX BROADCAST MEDIA
HAIL IS COVERING THE GROUND IN PETERSBURG
0827 PM TORNADO 3.5 NW CONE 33.83N 101.43W
05/31/2007 CROSBY TX FIRE DEPT/RESCUE
2 BRIEF TORNADOES REPORTED NW OF CONE REPORTED BY RALLS
FIRE DEPARTMENT
0830 PM HAIL PLAINVIEW 34.19N 101.72W
05/31/2007 E2.75 INCH HALE TX LAW ENFORCEMENT
0835 PM TSTM WND GST COTTON CENTER 33.99N 101.99W
05/31/2007 E60 MPH HALE TX PUBLIC
0840 PM TORNADO 2 N RALLS 33.71N 101.38W
05/31/2007 CROSBY TX FIRE DEPT/RESCUE
TORNADO MOVING ESE TOWARDS CROSBYTON. RPRTD BY RALLS
FD.
0842 PM HAIL 11 SW FLOYDADA 33.87N 101.47W
05/31/2007 E0.75 INCH FLOYD TX PUBLIC
0845 PM HAIL 3 N SPADE 33.97N 102.15W
05/31/2007 E1.75 INCH LAMB TX PUBLIC
0845 PM HAIL 14 ENE PLAINS 33.27N 102.60W
05/31/2007 E0.88 INCH YOAKUM TX PUBLIC
HAIL 7 N OF US HIGHWAY 87 NEAR BRONCO LOST CROPS DUE TO
THE HAIL. POWER LINES WERE DOWNED NEAR TOKIO.
0850 PM HAIL 2 W PLAINS 33.19N 102.86W
05/31/2007 E1.00 INCH YOAKUM TX LAW ENFORCEMENT
0854 PM HAIL 11 SW FLOYDADA 33.87N 101.47W
05/31/2007 E1.25 INCH FLOYD TX PUBLIC
0902 PM HAIL 2 S PLAINS 33.16N 102.83W
05/31/2007 E1.00 INCH YOAKUM TX LAW ENFORCEMENT
0910 PM FLASH FLOOD 13 SW FLOYDADA 33.85N 101.50W
05/31/2007 FLOYD TX SKYWARN SPOTTER
FLASH FLOODING REPORTED BETWEEN 1 MILE WEST OF
PETERSBURG TO 1 MILE EAST OF PETERSBURG.
0910 PM FLASH FLOOD 1 W PETERSBURG 33.87N 101.61W
05/31/2007 HALE TX SKYWARN SPOTTER
FLASH FLOODING REPORTED BETWEEN 1 MILE WEST OF
PETERSBURG TO 1 MILE EAST OF PETERSBURG. ALONG HIGHWAY
54...ROADS ARE FLOODED AND IMPASSABLE.
0926 PM HAIL FLOYDADA 33.98N 101.34W
05/31/2007 E0.75 INCH FLOYD TX EMERGENCY MNGR
0932 PM FLASH FLOOD 1 W PETERSBURG 33.87N 101.61W
05/31/2007 HALE TX SKYWARN SPOTTER
FLASH FLOODING REPORTED BETWEEN 1 MILE WEST OF
PETERSBURG TO 1 MILE EAST OF PETERSBURG. ALONG HIGHWAY
54...ROADS ARE FLOODED AND IMPASSABLE.
0953 PM FLASH FLOOD FLOYDADA 33.98N 101.34W
05/31/2007 FLOYD TX EMERGENCY MNGR
WIDESPREAD FLOODING REPORTED
1025 PM TSTM WND GST 3 N ROARING SPRINGS 33.94N 100.86W
05/31/2007 M59 MPH MOTLEY TX MESONET
REPORTED BY WEST TEXAS MESONET.
1110 PM TSTM WND GST 10 SW PADUCAH 33.91N 100.43W
05/31/2007 M60 MPH COTTLE TX MESONET
REPORTED BY THE WEST TEXAS MESONET.
1115 PM HAIL 2 SW PADUCAH 33.99N 100.33W
05/31/2007 E0.88 INCH COTTLE TX FIRE DEPT/RESCUE
REPORTED BY PADUCAH FIRE DEPARTMENT
&&
JDVSpecial weather statement, Jun 1, 2:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 206 PM CDT FRI JUN 1 2007 TXZ026-032-011930- CHILDRESS TX-COTTLE TX- 206 PM CDT FRI JUN 1 2007 ...STRONG THUNDERSTORM ACROSS COTTLE AND CHILDRESS COUNTIES... AT 205 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES SOUTH OF TELL...OR ABOUT 12 MILES SOUTHWEST OF CHILDRESS...MOVING NORTHEAST AT 25 MPH. THIS STORM MAY PRODUCE SMALL HAIL AND WIND GUSTS UP TO 50 MPH. A SEVERE THUNDERSTORM WAS LOCATED OVER HALL COUNTY ALONG HIGHWAY 86 BETWEEN TURKEY AND ESTELLINE. THIS STORM WILL MOVE INTO CHILDRESS COUNTY AFTER 230 PM. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:07 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 53 min |
| May 31, 7:11 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 64 min |
| May 31, 7:41 PM CDT | Tornado Warning | LUB | Crosby, Floyd, Hale, Lubbock | 34 min |
| May 31, 7:44 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 46 min |
| May 31, 7:50 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 55 min |
| May 31, 8:00 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 30 min |
| May 31, 8:15 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Lubbock | 60 min |
| May 31, 8:15 PM CDT | Tornado Warning | LUB | Crosby | 45 min |
| May 31, 8:21 PM CDT | Tornado Warning | LUB | Floyd, Hale | 39 min |
| May 31, 8:21 PM CDT | Tornado Warning | LUB | Floyd, Hale | 39 min |
| May 31, 8:31 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 59 min |
| May 31, 8:35 PM CDT | Flash Flood Warning | LUB | Floyd, Hale | 115 min |
| May 31, 8:53 PM CDT | Tornado Warning | LUB | Floyd | 52 min |
| May 31, 8:56 PM CDT | Tornado Warning | LUB | Hale | 34 min |
| May 31, 9:01 PM CDT | Severe Thunderstorm Warning | LUB | Terry | 59 min |
| May 31, 9:12 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 63 min |
| May 31, 9:30 PM CDT | Flash Flood Warning | LUB | Yoakum | 60 min |
| May 31, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 16 min |
| May 31, 9:39 PM CDT | Tornado Warning | LUB | Floyd | 36 min |
| May 31, 9:49 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 56 min |
| May 31, 10:13 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 62 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 57 min |
| May 31, 11:44 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 31 min |
| May 31, 11:45 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 30 min |
| Jun 1, 12:15 AM CDT | Severe Thunderstorm Warning | LUB | Kent | 19 min |
| Jun 1, 12:47 AM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 43 min |
| Jun 1, 1:14 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 46 min |
| Jun 1, 1:57 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 48 min |
| Jun 1, 2:35 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle | 55 min |
| Jun 1, 3:00 PM CDT | Severe Thunderstorm Warning | LUB | Hall, Motley | 30 min |
| Jun 1, 3:28 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 32 min |
| Jun 1, 4:01 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 29 min |
| Jun 1, 5:16 PM CDT | Severe Thunderstorm Warning | LUB | King | 29 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.